📖
The supremum of conformally covariant eigenvalues in a conformal class
Bernd Ammann, Pierre Jammes

The supremum of conformally covariant eigenvalues in a conformal class

Author / Organization:
Science & Mathematics Published 2007 Verification Pending

Overview & Synopsis

Let (M,g) be a compact Riemannian manifold of dimension >2. We show that there is a metric h conformal to g and of volume 1 such that the first positive eigenvalue the conformal Laplacian with repect to h is arbitrarily large. A similar statement is proven for the first positive eigenvalue of the Dirac operator on a spin manifold of dimension >1.

Advertisement
SPONSOR CONTENT
Indexed from repository: HAL Open Science (hal.science)
Loading document from verified source...
Keyboard Shortcuts: ← / → for pages • + / - for zoom • 0 to fit width Powered by Mozilla PDF.js v3.11

Document Information

Document Title The supremum of conformally covariant eigenvalues in a conformal class
Author / Organization Bernd Ammann, Pierre Jammes
Subject & Discipline Multidisciplinary Academic Open Research
Categories Science & Mathematics
Publication Year 2007
License / Rights Open Access / Creative Commons
Resource Verification Listed PDF (Verification Pending)
Original Host Website HAL Open Science (hal.science)
File Format application/pdf (Portable Document Format)
Language EN
Catalog ID DOC-39215
Original Source Link Visit Source Page on hal.science »